MAUDE Adverse Event Report: EZ WAY INC 500 LB SMART LIFT WITH SCALE

EZ WAY INC 500 LB SMART LIFT WITH SCALE
Model Number L500PS-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/20/2024
Type of Reportable Event Death
Event or Problem Description
Customer stated: 2 cnas hooked up the resident in the sling to the lift.1 cna was maneuvering the lift during the transfer.The 2nd cna was guiding the resident's legs.The cnas lifted the resident and were going to move straight back and then make a 90 degree turn.When the lift was pulled straight back from the bed, the resident was adjusting herself in the sling and fell out of the sling.They think the resident fell out sideways, but they said because it happened so fast, they weren't sure.(b)(6) said all 4 loops were still on the hanger bars after the incident.
 
Additional Manufacturer Narrative
Did in-service with a number of staff members showed them how to move equipment smoothly, so they are not swinging people in the air.

Brand Name
500 LB SMART LIFT WITH SCALE
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key20687878
Report Number2183887-2024-00006
Device Sequence Number12893962
Product Code FSA
UDI-Device Identifier00848914000057
UDI-Public(01)00848914000057
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL500PS-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Death;
Patient Age84 YR
Patient SexFemale